Home > Research > Publications & Outputs > The group of endotrivial modules in the normal ...

Electronic data

Links

Text available via DOI:

View graph of relations

The group of endotrivial modules in the normal case.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>05/2007
<mark>Journal</mark>Journal of Pure and Applied Algebra
Issue number2
Volume209
Number of pages13
Pages (from-to)311-323
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

The group of endotrivial modules has recently been determined for a finite group having a normal Sylow $p$-subgroup. In this paper, we give and compare three different presentations of a torsion-free subgroup of maximal rank of the group of endotrivial modules. Finally, we illustrate the constructions in an example.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Journal of Pure and Applied Algebra 209 (2), 2007, © ELSEVIER.